# SDR RAIA960114

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 877
- Engine: Garrtt TPE33112UAR
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 31998061
- Condition: Faulty
- Location: Rt Engine
- Part time: 11,616 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STL - FLT 7492 - RIGHT ENGINE ANTI-ICE FAILED IN-FLIGHT.  CIRCUIT BREAKER WOULD NOT RESET.  MAINTENANCE REPLACED RIGHT ENGINE ANTI-ICE VALVE, OPERATION CHECK GOOD.  ENGINE TT, 8,557.8 HOURS.  (X)
